×

zbMATH — the first resource for mathematics

Über Modifikationen und exzeptionelle analytische Mengen. (German) Zbl 0173.33004

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Behnke, H., u.K. Stein: Modifikationen komplexer Mannigfaltigkeiten und Riemannscher Gebiete. Math. Ann.124, 1-16 (1951). · Zbl 0043.30301 · doi:10.1007/BF01343548
[2] Cartan, H.: Quotients of complex spaces. Contributions to Function Theory, p. 1-16. Tata Inst. Fund. Res. Bombay 1960.
[3] Cartan, H., andS. Eilenberg: Homological Algebra. Princeton University Press 1956. · Zbl 0075.24305
[4] Chow, W. L., andK. Kodaira: On analytic surfaces with two independent meromorphic functions. Proc. Nat. Acad. Sci. U.S.A.38, 319-325 (1952). · Zbl 0046.30903 · doi:10.1073/pnas.38.4.319
[5] Frenkel, J.: Cohomologie non abélienne et espaces fibrés. Bull. soc. math. France85, 135-218 (1957).
[6] Grauert, H.: On Levi’s problem and the imbedding of real-analytic manifolds. Ann. Math.68, 460-472 (1958). · Zbl 0108.07804 · doi:10.2307/1970257
[7] Grauert, H.: On point modifications. Contributions to Function Theory, p. 139-142. Tata Inst. Fund. Res. Bombay 1960.
[8] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Pub. Math.5, 233-292 (1960). · Zbl 0100.08001
[9] Hans Grauert: Über Modifikationen und exzeptionelle analytische Mengen · Zbl 0178.42702
[10] Grauert, H., u.R. Remmert: Plurisubharmonische Funktionen in komplexen Räumen. Math. Z.65, 175-194 (1956). · Zbl 0070.30403 · doi:10.1007/BF01473877
[11] Grauert, H., u.R. Remmert: Komplexe Räume. Math. Ann.136, 245-318 (1958). · Zbl 0087.29003 · doi:10.1007/BF01362011
[12] Hirzebruch, F.: Some problems on differentiable and complex manifolds. Ann. Math.60, 213-236 (1954). · Zbl 0056.16803 · doi:10.2307/1969629
[13] Hopf, H.: Schlichte Abbildungen und lokale Modifikation 4-dimensionaler komplexer Mannigfaltigkeiten. Comment. Math. Helv.29, 132-156 (1955). · Zbl 0064.41703 · doi:10.1007/BF02564276
[14] Kodaira, K.: On Kähler Varieties of restricted type. Ann. Math.60, 28-48 (1954). · Zbl 0057.14102 · doi:10.2307/1969701
[15] Koopman, B. O., andA. B. Brown: On the covering of analytic loci by complexes. Trans. Am. Math. Soc.34, 231-251 (1931). · Zbl 0004.13203 · doi:10.1090/S0002-9947-1932-1501636-9
[16] Nakano, S.: On complex analytic vector bundles. J. Math. Soc. Japan7, 1-12 (1955). · Zbl 0068.34403 · doi:10.2969/jmsj/00710001
[17] Narasimhan, R.: The Levi problem for complex spaces. Math. Ann.142, 355-365 (1961). · Zbl 0106.28603 · doi:10.1007/BF01451029
[18] Remmert, R.: Sur les espaces analytiques holomorphiquement séparables et holomorphiquement convexes. C. R. Acad. Sci. (Paris)243, 118-121 (1956). · Zbl 0070.30401
[19] Remmert, R., u.K. Stein: Über die wesentlichen Singularitäten analytischer Mengen. Math. Ann.126, 263-306 (1953). · Zbl 0051.06303 · doi:10.1007/BF01343164
[20] Weil, A.: Introduction à l’étude des varietés kaehleriénnes. Paris: Hermann 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.